# SDR UALA2011021400767

- Difficulty date: February 13, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 66,701 hours, 25,052 cycles
- Engine: Pwa PW2040
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 81841
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

LEFT ENGINE START AT GATE, ALL PARAMETERS NORMAL, UPON PUSHBACK PAX ALERTED FLIGHT CREW THAT SMOKE HAD FILLED THE CABIN.  CREW SHUTDOWN LT ENGINE AND SOON AFTER SMOKE HAD CLEARED.  RAN NO SMOKE NOTED FOR 10 MIN.  WALK THROUGH CABIN FOUND NOTICEABLE SMOKE ODOR ABOVE CEILING AREA STARTING FROM ROWS 30 AND AFT. ODOR SIMILAR TO BALLAST TYPE. RT LAST ROW SIDE WALL LIGHT INOP. REPLACED LIGHT ASSY AND RELAMPED OPS CHECKED OK. NR 2 LT DOOR CEILING LIGHT INOP. REPLACED BALLAST AND RELAMPED, OPS CHECKED OKAY.
